# SDR SWIA200514433

- Difficulty date: January 24, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 2,983 hours, 2,710 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916420
- Part serial: 03040
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

OUTBOARD GROUND SPOILER STATUS AND FLIGHT SPOILER MESSAGE ON GROUND.  REPLACED NR 1 SECU.  OPERATIONAL CHECK GOOD REF CRJ MM CHAP 27-60-00.
